Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Stereographic parameters and pseudo-minimal hypersurfaces


Authors: Otto Laporte and G. Y. Rainich
Journal: Trans. Amer. Math. Soc. 39 (1936), 154-182
MSC: Primary 49Q05; Secondary 53A10
DOI: https://doi.org/10.1090/S0002-9947-1936-1501839-7
MathSciNet review: 1501839
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49Q05, 53A10

Retrieve articles in all journals with MSC: 49Q05, 53A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501839-7
Article copyright: © Copyright 1936 American Mathematical Society